# SDR COMA2009041650117

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 36,516 hours, 33,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Damaged
- Location: Lt Wing
- Part time: 36,516 hours, 33,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL BOOST PUMP CONTAINER DRAIN, AFT SCREW HOLE IN WING PLANK IS DAMAGED.  REMOVED DAMAGE, REAMED AND INSTALLED A SERVICEABLE FREEZE PLUG AT LT FUEL BOOST PUMP CONTAINER DRAIN, AFT SCREW HOLE PER EA 10-5721-02569.
